# SDR 2006FA0000406

- Difficulty date: March 14, 2006
- Submitted: April 4, 2006
- Operation: General aviation
- Aircraft: N2428
- Make and model: Cessna 680CE
- Aircraft serial: 6800046
- Aircraft time: 258 hours, 233 cycles
- Engine: Pwa PW306B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED AND WAS TOLD BY DEPARTURE CONTROL THEY DID NOT HAVE A TARGET ON US.  SWITCHED TO SECOND TRANSPONDER WITH SAME RESULT.  BOTH TRANSPONDERS APPERARED TO BE IN NORMAL OPS.  LANDED AT AND WENT TO A BLACK AIRCRAFT(COMPLETE SHUTDOWN).  RESTARTED AND ALL WAS NORMAL DURING NEXT LEG.  DOWNLOADED COMPUTERS ON POST FLIGHT AT HOME BASE AND FOUND NO FAULTS.  HAVE FLOWN 49 LEGS SINCE THE OCCURANCE AND HAVE HAD NO FAILURES.
